# SDR MWEA011408

- Difficulty date: October 26, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 43,213 hours, 32,408 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80AZ
- Part serial: D96
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL330 THE LEFT ENGINE EPR GAUGE FROZE, ALL OTHER INDICATIONS NORMAL - N1, N2, EGT. CHECKED PT2 AND PT7 LINES FOR BLOCKAGE AND LEAK CHECKED FROM ENGINE TO TRANSMITTER, REFERENCE DC9 MAINTENANCE MANUAL 77-11-0. MEGGED ALL WIRES, DID A THOROUGH INSPECTION OF CONNECTORS AND NO DEFECT NOTED IN ACCORDANCE WITH MAINTENANCE MANUAL 77-11-00. REPLACED LEFT ENGINE PRESSURE RATIO CIRCUIT BREAKER AND TRANSMITTER. OPERATION CHECK GOOD.
